MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. HYDROMARK BREAST BIOPSY SITE MARKER; MARKER, RADIOGRAPHIC, IMPLANTABLE

DEVICOR MEDICAL PRODUCTS, INC. HYDROMARK BREAST BIOPSY SITE MARKER; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number 4010-02-15-T4
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient undergoing ultrasound-guided core biopsy of a lesion.A biopsy marking clip was attempted to be deployed.It was reported that the clip was definitely not present on the sonographic images and no clip was present in the device after removal.The radiologist suspects the device did not contain a clip.The abnormality remains visible on mammography.The patient did not have any injury related to this event.Unfortunately, the device was not saved--only the wrapping that the device came in was saved.

Brand Name
HYDROMARK BREAST BIOPSY SITE MARKER
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e-business way
fifth floor
cincinnati OH 45241
MDR Report Key15843059
Report Number15843059
Device Sequence Number5846106
Product Code NEU
UDI-Device Identifier00841911102250
UDI-Public00841911102250
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2022
Report Date (Section F) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4010-02-15-T4
Device Catalogue NumberSKU CA000407005
Device Lot NumberF12233448D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/22/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight54 KG
Date Report Sent to FDA11/09/2022